# SDR SWAA2024080704330

- Difficulty date: June 21, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RAIL NUT PLATE LOCATED OFSS485 INTERNAL CAVITY LEADING EDGE AT LT WING 2024-404907<[01] REPLACED RAIL NUT PLATE AND FASTENERS LOCATED ON OFSS485 INTERNAL CAVITY LEADING EDGE AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9.  TOOL USED: DIGITAL CALIPER  P/N: 500-197-30 S/N: A21146102 DUE DATE: 24/DEC/2024.;[02] REPLACED RAIL NUT PLATE AND FASTENERS LOCATED ON OFSS485 INTERNAL CAVITY LEADING EDGE AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9. TOOL USED: DIGITAL CALIPER  P/N: 500-197-30 S/N: A21146102 DUE DATE: 24/DEC/2024.
